zbMATH — the first resource for mathematics

Connectivity of regular graphs and the existence of 1-factors. (English) Zbl 0247.05159

05C99 Graph theory
05C35 Extremal problems in graph theory
Full Text: EuDML
[1] BAEBLER F.: Über die Zerlegung regulärer Streckenkomplexe ungerader Ordnung. Comment. Math. Helvetici 10, 1938, 275-287. · Zbl 0019.23603
[2] BERGE C.: Théorie des graphes et ses applications. 1. Paris 1958. · Zbl 0214.50804
[3] HARARY F.: Graph theory. 1. Reading 1969. · Zbl 0196.27202
[4] KÖNIG D.: Theorie der endlichen und unendlichen Graphen. 1. Leipzig 1936. · Zbl 0013.22803
[5] PETERSEN J.: Die Theorie der regularen Graphs. Acta Math. 15, 1891, 193-220. · JFM 23.0115.03
[6] TUTTE W. T.: The factorization of linear graphs. J. London Math. Soc. 22, 1947, 107-111. · Zbl 0029.23301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.